Nguyen Minh Tri


Full Professor, Doctor of Science

Department of Mathematical Analysis
Research interests: Partial differential equations; Fluid mechanics


Address
Office: Building A5, Room 306
Tel: +84 (024 38361121/ 510
Email: triminh AT math.ac.vn

Born in: Hanoi

Education and academic degrees
:

  • Bachelor/Master: 1986,  Moscow State University, Moscow, Russia.
  • PhD: 1990, Moscow State University, Moscow, Russia.
  • Doctor of Science: 2009, Moscow State University, Moscow, Russia. 
  • Associate Professor: 2003
  • Full Professor: 2015


Research areas: Partial differential equations; Harmonic analysis; Several complex variables; Calculus of variations; Fluid mechanics.

 

PUBLICATIONS

List of publications in MathSciNet

 

List of recent publications
1Nguyen Minh Tri, Duong Trong Luyen, On the existence of multiple solutions to boundary value problems for semilinear elliptic degenerate operators, Complex Variables and Elliptic Equations An International Journal, 2018, SCI(-E); Scopus.
2Duong Trong Luyen, Nguyen Minh Tri, Existence of infinitely many solutions for semilinear degenerate Schrödinger equations, Journal of Mathematical Analysis and Applications 461 (2018), 1271-1286, SCI(-E); Scopus.
3Dao Quang Khai, Nguyen Minh Tri, Well-posedness for the Navier–Stokes equations with data in homogeneous Sobolev–Lorentz spaces, Nonlinear Analysis, 149 (2017), 130-145, SCI(-E); Scopus.
4Duong Trong Luyen, Nguyen Minh Tri, Large-time behavior of solutions to degenerate damped hyperbolic equations, Siberian Mathematical Journal, 57 (2016), 632–649, SCI(-E); Scopus.
5Duong Trong Luyen, Nguyen Minh Tri, Global attractor of the Cauchy problem for a semilinear degenerate damped hyperbolic equation involving the Grushin operator, Annales Polonici Mathematici, 117(2016), 141-161, SCI(-E); Scopus.
6Dao Quang Khai, Nguyen Minh Tri, On the Initial Value Problem for the Navier-Stokes Equations with the Initial Datum in Critical Sobolev and Besov Spaces, Journal of Mathematical Sciences University of Tokyo, 23(2016), 499-528.
7Dao Quang Khai, Nguyen Minh Tri, Well-posedness for the Navier–Stokes equations with datum in Sobolev–Fourier–Lorentz spaces, Journal of Mathematical Analysis and Applications, 437 (2016), 754–781, SCI(-E); Scopus.
8Dao Quang Khai, Nguyen Minh Tri, On the Hausdorff dimension of the singular set in time for weak solutions to the nonstationary Navier-Stokes equations on torus, Vietnam Journal of Mathematics, 43 (2015), 283-295, Scopus.
9Duong Trong Luyen, Nguyen Minh Tri, Existence of solutions to boundary-value problems for semilinear Δγ differential equations, Mathematical Notes, 97(2015), 73-84, SCI(-E), Scopus.
10Dao Quang Khai, Nguyen Minh Tri, Solutions in mixed-norm Sobolev–Lorentz spaces to the initial value problem for the Navier–Stokes equations, Journal of Mathematical Analysis and Applications 417 (2014) 819-833, SCI(-E); Scopus.
11Nguyen Minh Tri, Long time behavior of solutions to semilinear parabolic equations involving strongly degenerate elliptic differential operators, Nonlinear Differential Equation 20 (2013),1213-1224, SCI(-E); Scopus.
12Dao Quang Khai, Nguyen Minh Tri, On general axisymmetric explicit solutions for the Navier-Stokes equations,  International Journal of Evolution Equations,  6 (2103), 325 - 336.
13Nguyen Minh Tri, D. T. Luyen, On boundary value problem for semilinear degenerate elliptic differential equations,  AIP Conference Proceedings, DOI 10. 1063/1. 4724 110, 1 -- 6.
14Nguyen Minh Tri, P. T. Thuy, Nontrivial solutions to boundary value problems for semilinear strongly degenerate elliptic differential equations,  Nonlinear Differential Equations and Applications NoDEA, 19 (2012), 279 -- 300, SCI(-E); Scopus.
15Nguyen Minh Tri, T. T. Khanh, On the analyticity of solutions to semilinear differential equations degenerated on a submanifold, Journal of Differential equations, 249 (2010), 2440 -- 2475, SCI(-E); Scopus.
16Nguyen Minh Tri, V. T. T. Hien, Fourier transform and smoothness of solutions of a class of semilinear degenerate elliptic equations with double characteristics, Russian Journal of Mathematical Physics, 17 (2010), 192 -- 206, SCI(-E); Scopus.
17Nguyen Minh Tri, Recent results in the theory of semilinear elliptic degenerate differential equations,  Vietnam J. Math., 37 (2009), 387-397.
18Nguyen Minh Tri, P. T. Thuy, The phenomenon of critical exponents of boundary value problem for semilinear degenerate elliptic differential equations, In: Qualitative Theory of Differential Equations and Applications, MESI Institute Publisher, Moscow 2009, 167 -- 171.
19Vo Thi Thu Hien, Nguyen Minh Tri, Analyticity of solutions of semi-linear equations with double characteristics, J. Math. Anal. Appl., 337 (2008), 1249 - 1260.
20Nguyen Minh Tri, Semilinear hypoelliptic differential operators with multiple characteristics, Trans. Amer. Math. Soc. 360 (2008), 3875 - 3907.
21Nguyen Minh Tri, Pseudodifferential operators of second order with sign-changed characteristic form. In: Advances in deterministic and stochastic analysis, 3 - 13, World Sci. Publ., Hackensack, NJ, 2007.
22Nguyen Minh Tri, On the Gevrey regularity of solutions of semilinear Kohn-Laplacian on the Heisenberg group. In: Abstract and applied analysis, 335 - 353, World Sci. Publishing, River Edge, NJ, 2004.
23Nguyen Minh Tri, New argument for Gevrey regularity of solutions of nonlinear elliptic PDEs, Russ. J. Math. Phys. 10 (2003), 353 - 358.
24Nguyen Minh Tri, N. T. C. Thuy, Some existence and nonexistence results for boundary value problems for semilinear elliptic degenerate operators. Russ. J. Math. Phys. 9 (2002), N0 3, 365 - 370.
25Nguyen Minh Tri, Gevrey regularity of solutions of semilinear hypoelliptic equations on the plane. In: Microlocal analysis and related topics (Japanese) (Kyoto, 2001). Surikaisekikenkyusho Kokyuroku 1261 (2002), 140 - 149.
26Nguyen Minh Tri, Some examples of nonhypoelliptic infinitely degenerate elliptic differential operators. Mat. Zametki 71 (2002), 567 - 580; English transl.: Math. Notes 71 (2002), N0 3-4, 517 - 529 (in Russian).
27Nguyen Minh Tri, On the Gevrey regularity of solutions of a class of semilinear elliptic degenerate equations on the plane. J. Math. Sci. Univ. Tokyo 9 (2002), 217 - 255.
28Nguyen Minh Tri, On local properties of some classes of infinitely degenerate elliptic differential operators, Rend. Sem. Mat. Univ. Politec. Torino 59 (2001), N0 4, 277 - 288.
29Luigi Rodino, Maria Mascarello, Nguyen Minh Tri, Partial differential operators with multiple symplectic characteristics. In: Partial differential equations and spectral theory (Clausthal, 2000), 293 - 297, Oper. Theory Adv. Appl. 126, Birkhọuser, Basel, 2001.
30Nguyen Minh Chuong, Nguyen Minh Tri, The integral wavelet transform in L^p(\mathbb R^n), Fract. Calc. Journal of Applied Analysis, 3 (2000), 133 - 140. 1(2000), 133 - 140.
31Nguyen Minh Tri, On the analyticity and Gevrey regularity of solutions of semilinear partial differential equations with multiple characteristics. In: Microlocal analysis and PDE in the complex domain (Japanese) (Kyoto, 1998). Surikaisekikenkyusho Kokyuroku No. 1159 (2000), 62 - 73.
32Nguyen Minh Tri, A note on neccesary conditions of hypoellipticity for some classes of differential operators with double characteristics. Kodai Math. J. 23 (2000), 281 - 297.
33Nguyen Minh Tri, Non-smooth solutions for a class of infinitely degenerate elliptic differential operators. Vietnam J. Math. 28 (2000), No 2, 159 - 172.
34Nguyen Minh Chuong, Ha Tien Ngoan, Nguyen Minh Tri, L. Q. Trung, Partial differential equations (in Vietnamese) – Phương trình đạo hàm riêng. NXB Giáo dục, Hà Nội, 2000, 331 trang.
35Nguyen Minh Tri, On the Gevrey analyticity of solutions of semilinear perturbations of powers of the Mizohata operator. Rend. Sem. Mat. Univ. Politec. Torino 57 (1999), 37 - 57.
36Nguyen Minh Tri, Remark on non-uniform fundamental solutions and non-smooth solutions of some classes of differential operators with double characteristics. J. Math. Sci. Univ. Tokyo 6 (1999), No 3, 437 - 452.
37Nguyen Minh Tri, Critical Sobolev exponent for hypoelliptic operators. Acta Math. Vietnam. 23 (1998),  83 - 94.
38Nguyen Minh Tri, On Grushin's equation. Mat. Zametki 63 (1998), 95 - 105.
39Marta Calanchi, Luigi Rodino, Nguyen Minh Tri, Solutions of logarithmic type for elliptic and hypoelliptic equations. Ann. Univ. Ferrara Vol. XLI (1996), 111 - 127.
40Nguyen Minh Chuong, Nguyen Minh Tri, Le Quang Trung, Theory of partial differential equations (in Vietnamese) – Lý thuyết các phương trình đạo hàm riêng. NXB Khoa học Kỹ thuật, Hà Nội, 1995, 288 trang
41Nguyen Minh Chuong, L. Q. Trung, Nguyen Minh Tri, Theory of partial differential equations (in Vietnamese) – Lý thuyết các phương trình đạo hàm riêng. NXB Khoa học Kỹ thuật, Hà Nội, 1995, 288 trang.
42Nguyen Minh Chuong, L. Q. Trung, Nguyen Minh Tri, Theory of partial differential equations (in Vietnamese) – Lý thuyết phương trình đạo hàm riêng. NXB Khoa học Kĩ thuật, Hanoi, 1994, 288 trang.
43Nguyen Minh Tri, A bifurcation of multiple eigenvalues and eigenfunctions for boundary value problems in a domain with a small hole. J. Math. Sci. Univ. Tokyo 1 (1994), N0 3, 567 - 587.
44Nguyen Minh Tri, On positive solusions of Emdem-Fayler equations in a cone-like domain. Differ. Uravn. 4 (1994), 659 - 664 (in Russian).
45Nguyen Minh Tri, Yu. V. Egorov, On a class of maximally hypoelliptic operators with noninvolutive characteristics sets. Trudy Sem. Petrovsk. No. 17 (1994), 3 - 26, . Translated in J. Math. Sci. 75 (1995), N0 3, 1615 - 1630 (in Russian).
46Nguyen Minh Tri, On the property of global hypoellipticity of a differential operator. Mat. Zametki 49 (1991), No 2, 147 - 149 (in Russian), translation in Math. Notes 49 (1991), 221–223..
47Nguyen Minh Tri, On some classes of pseudo-differential hypoelliptic operators Ph. D. Thesis, Moscow State Lomonosov University, 1990 (in Russian).
48Nguyen Minh Tri, Fourth order's hypoelliptic pseudodifferental operators with noninvolutive characteristics sets. Vestnik M. S. U., N. 2 (1990), 71 - 73 (in Russian).
49Nguyen Minh Tri, Yu. V. Egorov, Maximally hypoelliptic operators with noninvolutive characteristics sets. Dok. Akad. Nauk. USSR. 314 (1990), No 5, 1059 - 1061 (in Russian).
50Nguyen Minh Tri, On the global hypoellipticity of high order's differential operators. Differ. Uravn. 26 (1990), 687 - 692 (in Russian).
51Nguyen Minh Tri, On the asymptotics of double eigenvalues and eigenfunctions for boundary value problems in a domain with a small hole. Vestnik M. S. U. 4 (1987), 17 - 21, (in Russian).
Preprints
1IMH20191104, V. T. T. Duong, Dao Quang Khai, Nguyen Minh Tri, On regularity of weak solutions for the Navier-Stokes equations in general domains
2IMH20191103, V. T. T. Duong, Dao Quang Khai, Nguyen Minh Tri, Time decay rates of the $L^3$-Norm for strong solutions to the Navier-Stokes equations in $\mathbb{R}^3$, to appear in Journal of Mathematical Analysis and Applications
3IMH20151207, Dao Quang Khai, Nguyen Minh Tri, The existence and space-time decay rates of strong solutions to Navier-Stokes Equations in weighed $L^\infty \left( {|x|^\gamma dx} \right) \cap L^\infty \left( {|x|^\beta dx} \right)$ spaces
4IMH20151206, Dao Quang Khai, Nguyen Minh Tri, The existence and decay rates of strong solutions for Navier-Stokes Equations in Bessel-potential spaces